Home News Phillies' Didi Gregorius links COVID vaccine side effect to down year

Phillies' Didi Gregorius links COVID vaccine side effect to down year

182
0


Philadelphia Phillies shortstop Didi Gregorius is in the midst of one of the worst seasons of his career, and he’s pointing to at least one difference between this year and last.

Gregorius said he had been dealing with complications after receiving a COVID-19 vaccine. He told the Philadelphia Inquirer Wednesday the jab caused him to develop pseudogout, a form of arthritis, and he’s been in pain ever since.

CLICK HERE FOR MORE SPORTS COVERAGE ON FOXNEWS.COM

“Some people say it’s from the vaccine. I will say it’s likely from that too,” Gregorius told the Inquirer. “But when you say that, everyone looks at you like you’re stupid because the vaccine is not supposed to be like that or give you that reaction.”

Gregorius said he started to feel the swelling in his elbow after receiving a second dose in April. Even though pseudogout can be treated with medicine, the shortstop said the discomfort has not subsided.

YANKS TOSS IT AWAY IN 9TH, FALL TO HAYS, ORIOLES 3-2 IN 10TH

The 31-year-old is in his second season with the Phillies. He’s played in only 89 games and is hitting a career-worst .217 with 11 home runs and a .650 OPS.

Paul Offit, a vaccine expert at the Children’s Hospital of Philadelphia, told the Inquirer that pseudogout has “nothing to do with the vaccine,” and it was possible the vaccine caused a flare-up of pseudogout that Gregorius may not have known about previously.

CLICK HERE TO GET THE FOX NEWS APP

Gregorius also had Tommy John surgery before the start of the 2019 season when he was with the New York Yankees.

Previous articleDerby announce they have gone into ADMINISTRATION and will receive a 12-POINT deduction
Next articleGogglebox fans go wild as Pete Sandiford introduces newborn baby son to the world in adorable series launch

LEAVE A REPLY

Please enter your comment!
Please enter your name here